# SDR AALA20140401001

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 73,167 hours, 38,501 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 591018913
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZFS=52.267 HAS CRACK INDICATION IN LOWER LE FAIRING ON LT SIDE 12TH HOLE FROM BOTTOM.  FABRICATED & INSTALLED COUNTERSUNK REPAIR BUSHING IAW EA MD80-55-034271.
